Translator Disclaimer
December 2011 An almost-universal cupping degree
Jiang Liu, Guohua Wu
J. Symbolic Logic 76(4): 1137-1152 (December 2011). DOI: 10.2178/jsl/1318338843

Abstract

Say that an incomplete d.r.e. degree has almost universal cupping property, if it cups all the r.e. degrees not below it to 0'. In this paper, we construct such a degree d, with all the r.e. degrees not cupping d to 0' bounded by some r.e. degree strictly below d. The construction itself is an interesting 0''' argument and this new structural property can be used to study final segments of various degree structures in the Ershov hierarchy.

Citation

Download Citation

Jiang Liu. Guohua Wu. "An almost-universal cupping degree." J. Symbolic Logic 76 (4) 1137 - 1152, December 2011. https://doi.org/10.2178/jsl/1318338843

Information

Published: December 2011
First available in Project Euclid: 11 October 2011

zbMATH: 1247.03077
MathSciNet: MR2895390
Digital Object Identifier: 10.2178/jsl/1318338843

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 4 • December 2011
Back to Top